CSpace
具有分布时滞的二阶中立型微分方程的渐近性
王晓霞1; 仉志余1; 俞元洪2
2007
Source Publication数学的实践与认识
ISSN1000-0984
Volume037Issue:020Pages:215
Abstract我们考虑具有分布时滞的二阶中立型微分方程,给出了方程非振动解的渐近性质.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/36126
Collection中国科学院数学与系统科学研究院
Affiliation1.太原工业学院
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
王晓霞,仉志余,俞元洪. 具有分布时滞的二阶中立型微分方程的渐近性[J]. 数学的实践与认识,2007,037(020):215.
APA 王晓霞,仉志余,&俞元洪.(2007).具有分布时滞的二阶中立型微分方程的渐近性.数学的实践与认识,037(020),215.
MLA 王晓霞,et al."具有分布时滞的二阶中立型微分方程的渐近性".数学的实践与认识 037.020(2007):215.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[王晓霞]'s Articles
[仉志余]'s Articles
[俞元洪]'s Articles
Baidu academic
Similar articles in Baidu academic
[王晓霞]'s Articles
[仉志余]'s Articles
[俞元洪]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[王晓霞]'s Articles
[仉志余]'s Articles
[俞元洪]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.